# SDR EVCA202303220001

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N886AE
- Make and model: Bell 206L-4
- Aircraft serial: 52486
- Aircraft time: 3,110 hours, 8,077 cycles
- Engine: Allsn 250C30
- Engine time: 2,955 hours, 5,638 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pan
- Part number: 206032315091
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUEL SMELL IN AIRCRAFT CABIN. OIL/FUEL SEEP FOUND UNDER ENGINE PAN. CLEANED, INSPECTED, RESEALED ENGINE PAN DRAIN HOLE.
